Thanks to everyone who made a donation during our annual appeal!
To see the list of donors, or make a donation, see the
OEIS Foundation home page.
N. T. Gridgeman, Latin squares under restriction and a jumboization, J. Rec. Math., 5 (No. 3, 1972), 198-202.
N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).
Table of n, a(n) for n=1..5.
Index entries for sequences related to Latin squares and rectangles
Sequence in context: A172649 A111152 A202969 * A298272 A000438 A061109
Adjacent sequences: A003188 A003189 A003190 * A003192 A003193 A003194
N. J. A. Sloane.
Daniele Degiorgi (degiorgi(AT)inf.ethz.ch) suggests that this is an erroneous version of A000438.